Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Throat problem, unable to eat, drink. Took ERS, montos test. Itching, swelling at injection area. Reason?

hello sir from past 4 to 5 months i have some problem in my throat . due to that i was not able to eat or drink water properly. 2 days before doctor told me to test ERS and montos test. ERS is value 50 mm/lst hr. according to report. and montos test is not came yet. but in my hand where they put the montos injection . now it has swelling and itching also.. please reply me what happen to me...
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

Thank you for the query and Welcome to HCM.

Mantoux test is a diagnostic tool for TB. 2/3 days after injection, the injection site will be inspected for induration (i.e. raised palpable hard area) if any. The diameter of the swelling is important for TB infection determination.

Swelling and itching at injection site reveals immune reaction that is the principle of Mantoux test.

ESR indirectly determines the inflammatoy status of the body. ESR 50 is not normal.

Hope you got your answer.
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor